skin-hair-icon
Allergic reaction
Hello doctor From two days i got sudden allergic reaction on my face because i took evion 400 vitamin E capsules and directly applied on my face regular for two days after i got some sudden rash ,hives and itching on my face then normal physician suggest me to take Citerzin for the skin allergy. It didnot work for me pls suggest me something i am very much concerned for my face.
289 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi Thanks for your query. Avoid any other applications on face. Splash water frequently. Visit personally for treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Disulfiram like reaction Skin reaction to antibiotics
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.